Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can mirtazapine (Remeron) cause increased anxiety?

Posted by undopaminergic on August 25, 2021, at 5:25:29

In reply to Re: Can mirtazapine (Remeron) cause increased anxiety? rjlockhart37, posted by SLS on August 25, 2021, at 3:15:03

> > it could be a short term reaction, but i know nothing about mirtazapine, i know more about fluoxetine
> >
> > SLS, link could maybe awnser this
>
> I cannot tolerate alpha-2 adrenergic antagonists.

I took mirtazapine, and it made me worse, but it is possible this side effect would have subsided with continued treatment.

I prefer alpha2-*agonists* like guanfacine.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1116679
URL: http://www.dr-bob.org/babble/20210723/msgs/1116683.html